MAUDE Adverse Event Report: CARDINAL HEALTH KANGAROO JOEYPUMP W/POLE CLMP; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH KANGAROO JOEYPUMP W/POLE CLMP; PUMP, INFUSION, ENTERAL
Model Number 383400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Death
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Two detectives called and stated they were investigating a death of a 5-year-old child.They had questions on how the joey pump functioned.It did not sound as if the pump malfunctioned, it was more on how it was or wasn¿t used correctly.
 
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the device is received, the investigation will be reopened and responded to accordingly.

Brand Name
KANGAROO JOEYPUMP W/POLE CLMP
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17484257
Report Number1282497-2023-10772
Device Sequence Number7269524
Product Code LZH
UDI-Device Identifier10884521006645
UDI-Public10884521006645
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number383400
Device Catalogue Number383400
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer08/03/2023
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date10/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age5 YR
Patient SexUnknown